Loading...

misscyndie's Message Board Messages

Loading...
Showing 1 - 10 of 121

Page 1 of 13

Everyone is different.  Depends on whether you are male or female, age, etc.  I am 3 years post TT and I remember that it was a few months on and off that I had the pain in my jaw/gland on the right side only. I hate lemon drops, so I ate Jolly Ranchers and drank a lot of water (not more than 7 glasses a day are good for you).  There is such a thing as too much water.  The first year I had off and on pain in the gland, but taking Advil worked and it only last 2 days.  So, it's an individual thing. 

I read all these posts on here and it scares the heck outta me....I THOUGHT my papillary CA was cured.....and my doctor says it's rarely a killer, but now, after reading all this stuff on here, I'm beginning to panic.  It's been 3 years next month since my surgery and I've been doing well so far...no tiredness, no weight gain, nothing bad...thank God! BUT...am I cured?  Should my doctor do an U/S of the thyroid bed yearly? I guess so, but he's stopped it this year. I guess I better find out why he stopped it. The PET scans are not being done either..and that scares me too. Now, I'm scare my cancer will return in my lungs or my thyroid bed or somewhere else 'cause all these people are writing about it coming back.  I THOUGHT I was safe, but I guess not.  I'll never relax now. 

I had NO prolem going hypo...never noticed one single change, and most people don't have any lethargy..those that do usually have other health problems involved.  My doctor said a person would have to be off their meds for a year before they noticed a change in their energy. So, don't worry.  I was find. Next year, get the Thyrogen shot if possible. Then you stay on your meds and don't worry aout the potential side effect of Thyrogen. Most people don't have a problem. I just had my second Thyrogen shots.  No problem afterwards.  Just relax.

Everyone's different...depends on how close to the voice box they got.  Sometimes, some people always sound like gravel....there's nothing you can do about it.  I am almost 3 yrs. post op but can't yell at anyone....frustrating...but a small price to pay for good health.  Also, when I try to talk for more than five minutes, I get hoarse and have to quit.  So, you see, it all vaires from person to person.

I"ve had RAI twice.  The Thyrogen is not available to me now..in fact, no one can get it....so my doc is just going to wait until it is...but if not in the very near future, then I'll have to go hypo I guess. It's not too bad...I really don't notice the difference.  Lucky I guess.  So...it's been 2 years post op for me and I guess I'm doing okay.  Just taking the Synthroid, which is being changed almost every 4 months, the dosage.  I don't know why there's a shortage of the Thyrogen.

Hi!

I'm gaining weight and I wonder why because I had my thyroid sugery two years ago and have NOT gained any weight, in fact, I lost 8 lbs.  Now, my doctor has had to lower my Synthroid to 112 because he needs to raise my TSH level and since then, I've gained 6 pounds. I'm scared it's not going to stop. How do I lose weight?  I haven't changed my eating habits, so it's not my fault that I gained it, in face, I've been exercising daily and taking carbohydrate pills to cut down the carbs (this is just a white kidney bean pill and I don't think that's the culprit).  But like I said, I'm gaining, not losing.  Any suggestions on how to lose hypo weight? I don't want to look like a big fat pig!

The unknown is ALWAYS scary...even for Christians who believe in life after death with Jesus.  I think everyone's going to experience it differently once they shut their eyes forever on this earth.  I think some will be met by Angels and some will be met with demons if they are not believers in God and have put their faith and trust in Him and His son, Jesus.  I know many athesits and agnostics. They don' t fear death because they don't believe in the afterlife.  They should.  But on one hand, they don't think about it much.  They need to.

The unknown is always scary.  I hate to think about it because I wonder what it'll feel like and how I'll "go"...will it be in an accident, illness or will I gently fall asleep and just die?  Scary, huh?  Try to live life each day as if it is your last and try to make someone happy even if it's only a smile.

Hi everyone!  It's been awhile but I have a question.  It's been 2 years since my operation and now the doctor says that the newest treatment after two years (first year showed no thyroid left over and no tissue left anywhere else) is that I only need an Ultrasound of the thyroid...no body scans needed.

Mayo Clinic advised it was a waste of money and time for the patient as well as expensive.  So...now he only wants me to take the Throgen shots and an ultrasound.  Don't need to go on the LID diet either.  What's the point in taking the Throgen if I'm not going to take the tracer dose of RAI? And no low iodine diet? I'm very nervous about this whole thing. Has anyone got any info on this new post op treatment?  Thanks. 

I am at two years post op as of May 18th.  What is WBS you all talk about?  I had a PET scan last year...no injections like someone else said you get....  I don't know all about the talk of the levels of this and that but I rely on my doctor when i see him to tell me if I'm okay or it's time to worry again.  I don't know about the newest protocol and it scares me to think I might never have another PET scan 'cause we're always worried that cancer might show up somewhere else and it won't be picked up in time to do anything about it.  I did hear that Mayo clinic advised only ONE week of LID but for the sake of being careful and losing some weight in the process, I'll do it again.  I guess I'll find out for sure about the new protocol in June when I see my endo guy.  I hope he's on target with the newest findings and I hope we're all not being used a new study to see how well we do with the newest protocol.  I hope no one dies because the experts messed up and we're only trying to save money for the insurance offices.  It's a possibility right? 

Latest findings are that we don't have to suffer the three weeks of LID and that one week is working just fine.  However, just to be safe, I do it for two weeks....but Mayo Clinic says one week is working just fine.  As for coffee creamer...no! no! no!  Just have to suffer without it for two weeks.  But we have to do it.

Showing 1 - 10 of 121

Page 1 of 13

Loading...

About misscyndie

Patient
Thyroid Cancer

We care about your feedback. Let us know how we can improve your CancerCompass experience.